Alert archive / Wisconsin / Frost Advisories in 2013
Frost Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Oct 13, 2013, 2:57 PM CDT for 18 counties in Wisconsin. It took effect at Oct 14, 2013, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2013, 2:57 PM CDT (19:57 UTC)
- In effect from
- Oct 14, 2013, 3:00 AM CDT
- Expired
- Oct 14, 2013, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 37 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
184 WWUS73 KMKX 131957 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 257 PM CDT SUN OCT 13 2013 ...AREAS OF FROST EXPECTED AWAY FROM LAKE MICHIGAN LATER TONIGHT AND EARLY MONDAY... .HIGH PRESSURE WILL MOVE ACROSS THE AREA TONIGHT. CALM WINDS...CLEAR SKIES AND COLD TEMPERATURES ARE EXPECTED WITH THE HIGH. THE COLD TEMPERATURES AWAY FROM THE LAKE WILL LEAD TO AREAS OF FROST. WIZ046-047-051-056>059-062>065-067>070-140400- /O.NEW.KMKX.FR.Y.0003.131014T0800Z-131014T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 257 PM CDT SUN OCT 13 2013 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. * TIMING...BETWEEN 3 AM AND 8 AM CDT MONDAY MORNING. * TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S. * IMPACTS...AREAS OF FROST ARE EXPECTED...WHICH MAY DAMAGE SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ052-071-072-140400- /O.NEW.KMKX.FR.Y.0003.131014T0800Z-131014T1300Z/ SHEBOYGAN-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...RACINE...KENOSHA 257 PM CDT SUN OCT 13 2013 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. * TIMING...BETWEEN 3 AM AND 8 AM CDT MONDAY MORNING. * TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S AWAY FROM LAKE MICHIGAN. * IMPACTS...AREAS OF FROST ARE EXPECTED AWAY FROM LAKE MICHIGAN...WHICH MAY DAMAGE SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WOOD
3 follow-up statements
889 WWUS73 KMKX 140139 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 839 PM CDT SUN OCT 13 2013 ...AREAS OF FROST EXPECTED AWAY FROM LAKE MICHIGAN LATE TONIGHT AND EARLY MONDAY... .HIGH PRESSURE IS MOVING ACROSS THE AREA TONIGHT. CALM WINDS... CLEAR SKIES AND COLD TEMPERATURES ARE EXPECTED WITH THE HIGH. THE COLD TEMPERATURES AWAY FROM THE LAKE WILL LEAD TO AREAS OF FROST. WIZ046-047-051-056>059-062>065-067>070-140945- /O.CON.KMKX.FR.Y.0003.131014T0800Z-131014T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 839 PM CDT SUN OCT 13 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. * TIMING...BETWEEN 3 AM AND 8 AM CDT MONDAY MORNING. * TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S. * IMPACTS...AREAS OF FROST ARE EXPECTED...WHICH MAY DAMAGE SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ052-071-072-140945- /O.CON.KMKX.FR.Y.0003.131014T0800Z-131014T1300Z/ SHEBOYGAN-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...RACINE...KENOSHA 839 PM CDT SUN OCT 13 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. * TIMING...BETWEEN 3 AM AND 8 AM CDT MONDAY MORNING. * TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S AWAY FROM LAKE MICHIGAN. * IMPACTS...AREAS OF FROST ARE EXPECTED AWAY FROM LAKE MICHIGAN...WHICH MAY DAMAGE SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ REM
816 WWUS73 KMKX 140823 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 AM CDT MON OCT 14 2013 ...AREAS OF FROST EXPECTED AWAY FROM LAKE MICHIGAN EARLY THIS MORNING... .HIGH PRESSURE WILL CONTINUE TO MOVE ACROSS THE AREA TODAY. COLD TEMPERATURES WILL PERSIST EARLY THIS MORNING. AREAS OF FROST AWAY FROM THE LAKE ARE LIKELY. WIZ046-047-051-056>059-062>065-067>070-141300- /O.CON.KMKX.FR.Y.0003.000000T0000Z-131014T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 323 AM CDT MON OCT 14 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...THROUGH 8 AM CDT THIS MORNING. * TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S. * IMPACTS...AREAS OF FROST...WHICH MAY DAMAGE SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ052-071-072-141300- /O.CON.KMKX.FR.Y.0003.000000T0000Z-131014T1300Z/ SHEBOYGAN-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...RACINE...KENOSHA 323 AM CDT MON OCT 14 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...THROUGH 8 AM CDT MONDAY MORNING. * TEMPERATURE...LOWS WILL DROP INTO THE LOWER TO MID 30S AWAY FROM LAKE MICHIGAN. * IMPACTS...AREAS OF FROST AWAY FROM LAKE MICHIGAN...WHICH MAY DAMAGE SENSITIVE PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
516 WWUS73 KMKX 141308 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 808 AM CDT MON OCT 14 2013 ...AREAS OF FROST DIMINISHING... .THERE WILL BE LINGERING PATCHY FROST FOR THE NEXT HOUR ACROSS AREAS NORTH AND WEST OF MADISON...BUT THE MORE WIDESPREAD FROST HAS ENDED ACROSS THE AREA. WIZ046-047-051-052-056>059-062>065-067>072-141415- /O.EXP.KMKX.FR.Y.0003.000000T0000Z-131014T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...DARLINGTON...MONROE...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 808 AM CDT MON OCT 14 2013 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. THERE WILL BE LINGERING PATCHY FROST FOR THE NEXT HOUR ACROSS AREAS NORTH AND WEST OF MADISON...BUT THE MORE WIDESPREAD FROST HAS ENDED ACROSS THE AREA. $$ WOOD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 13, 10:45 AM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Oct 13, 10:45 AM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1045 AM CDT SUN OCT 13 2013 .UPDATE...FORECAST APPEARS ON TRACK WITH MODIFICATIONS IN THE TODAY PERIOD MAINLY LIMITED TO MATCHING THE LATEST TRENDS. VIS SAT SHOWED CLEAR SKIES ACROSS THE CWA...WITH SOME DIURNAL CUMULUS FORMING IN SHEBOYGAN COUNTY. A FEW SWATHS OF LOW-LEVEL STRATOCU IN THE GRB CWA WERE SEEN AS WELL. MAY SEE THIS SPILL OVER INTO THE NORTHEAST PORTIONS OF THE FORECAST AREA LATER TODAY...IN ADDITION TO THE DIURNAL CU THAT IS DEVELOPING. ADJUSTED CLOUD COVER UPWARDS IN THAT AREA. OTHERWISE...QUIET WEATHER EXPECTED ACROSS THE FORECAST AREA. ET && .AVIATION/18Z TAFS/...HIGH PRESSURE IS EXPECTED TO SHIFT EASTWARD ACROSS THE REGION THROUGH MONDAY. THE HIGH WILL BRING QUIET WEATHER TO TAF SITES. LIGHT NORTHWEST WINDS WILL SHIFT NORTH BY EVENING...THEN BECOME CALM/LIGHT TONIGHT...AND LIGHT AND EASTERLY ON MONDAY. MAIN ISSUE WILL BE LAKE EFFECT CLOUDS AFFECTING EASTERN TAF SITES LATER TONIGHT INTO MONDAY MORNING. SOME UNCERTAINTY WITH IF AND HOW EXTENSIVE THEY WILL BE. POTENTIAL IS THERE FOR MVFR CEILINGS TO MOVE INTO EASTERN SITES AFTER 09Z MONDAY AND LINGER INTO MONDAY MORNING. THESE MAY MOVE WEST NORTHWEST AND AFFECT MADISON AS WELL BY MID MORNING. FOR NOW...WILL CONTINUE TO MENTION SCATTERED LOW CLOUDS IN TAFS AFTER 09Z IN THE EAST...AND IN MADISON LATER MONDAY MORNING. MAY SEE MVFR/VFR CEILINGS WITH DIURNAL CUMULUS TAKE HOLD BY LATE MORNING INTO THE AFTERNOON ACROSS THE ENTIRE AREA AS WELL. WOOD && .MARINE...THERE MAY BE HIGH WAVES DEVELOPING ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN MONDAY NIGHT...AND LINGER TUESDAY INTO TUESDAY EVENING. A TIGHT PRESSURE GRADIENT DEVELOPING WITH PASSING LOW PRESSURE WILL CREATE INCREASING ONSHORE WINDS MONDAY NIGHT INTO TUESDAY. WINDS WILL SHIFT TO THE WEST TUESDAY NIGHT AND WEDNESDAY AND BECOME BRISK...AS THE PRESSURE GRADIENT TIGHTENS AGAIN. HIGHEST WAVES WOULD BE TOWARD THE OPEN WATERS. THUS...A SMALL CRAFT ADVISORY MAY BE NEEDED FROM MONDAY NIGHT THROUGH WEDNESDAY OR WEDNESDAY NIGHT. WOOD && .PREV DISCUSSION... /ISSUED 331 AM CDT SUN OCT 13 2013/ SHORT TERM... TODAY - CONFIDENCE...HIGH WATER VAPOR/RUC COMBO SHOWS NEGATIVE TILT SHORTWAVE PULLING NORTHEAST OF LAKE SUPERIOR. 1028 MB SURFACE HIGH PRESSURE BUILDS IN TODAY ACROSS WI. LINGERING GRADIENT WITH THE DEPARTING LOW WILL EASE AS THE HIGH PRESSURE BECOMES CENTERED ACRS WI BY 00Z. LOW LEVEL RH PROGS SUGGEST SOUTHERN EDGE OF STRATUS MAY POTENTIALLY CLIP THE NE CWA THIS MORNING...THOUGH TRENDS IN IR/11/3 IMAGERY SUGGESTS THE BULK OF THIS STAYING JUST NORTH. ALL IN ALL PLENTY OF SUNSHINE TODAY. 925 TEMPS IN THE 7-9C RANGE SUPPORT HIGHS MOSTLY IN THE UPPER 50S/LOWER 60S. TONIGHT - CONFIDENCE...MEDIUM MAIN CONCERN IS ON FROST POTENTIAL. COLD AIRMASS WITH SURFACE HIGH IN PLACE. 925 TEMPS DROP TO 6-7C AND WITH A MODERATE INVERSION THIS YIELDS INLAND TEMPS IN THE MID 30S. ONE CONCERN IS HOW WARM MOS IS AT MANY INLAND LOCATIONS EVEN WITH MODEL FORECAST OF SKC. WENT WITH MORE OF A RAWBLEND FOR LOWS AS THIS SEEMS TO MATCH UP WITH EXPECTED LIGHTER WIND SETUP. ANOTHER CONCERN IS THAT LAKE CLOUDS DEVELOP AND MOVE INLAND PUTTING A DAMPER ON SOME OF THE COLDER LOWS THAT MOS IMPLIES. THE NAM IS THE COLDEST MODEL WITH 850 TEMPS AROUND 2C WHICH PUTS THE DELTA T AROUND 10C. FLOW WILL BE ONSHORE SETTING UP WARMER LOW TEMPS ALONG THE LAKE. MOS IS SHOWING CLEAR SKIES EVEN ON THE NAM...AND STILL GENERATING MOST INLAND LOWS IN THE 40S TONIGHT. HARD TO BUY INTO THAT GIVEN THE PROGGD CHILLY 925 TEMPS AND WHAT SHOULD BE CLEAR SKIES FOR MOST AREAS. SO WILL GO WITH TEMPS SIMILAR TO PRIOR FORECAST AND KEEP MENTION OF INLAND FROST INTACT. BASED ON COLLAB AND THESE CONCERNS WRT LAKE CLOUD POTENTIAL AND VERY WARM MOS NUMBERS...WILL LET THE DAYSHIFT MAKE THE DETERMINATION ON WHETHER A HEADLINE IS NEEDED FOR ANY INLAND LOCATIONS. COLLAB WITH KARX ON THIS. MONDAY...FORECAST CONFIDENCE HIGH. THE UPPER LEVEL RIDGE AND SURFACE HIGH WILL DRIFT EAST OF WISCONSIN ON MONDAY. THE MAIN QUESTION IS HOW THE POSSIBLE LAKE CLOUDS BEHAVE DURING THE DAY. MODELS SUGGEST THEY DRIFT WESTWARD THROUGH MADISON BY MIDDAY AS THEY MIX OUT/THIN. MORNING CLOUDS...EAST WINDS AND A COOL START WILL KEEP LAKESHORE TEMPS AROUND 60 WHILE INLAND AREAS WARM TO THE LOWER 60S. MONDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM. A HIGH-AMPLITUDE UPPER LOW OVER THE WESTERN U.S. WILL BRING A DEEP SURFACE LOW ACROSS THE PLAINS MONDAY AND INTO THE GREAT LAKES REGION TUESDAY AND WEDNESDAY AS IT OCCLUDES AND WEAKENS. RAIN WILL SPREAD INTO SOUTH CENTRAL WI EARLY TUESDAY MORNING WITH THE LEADING EDGE OF THE UPPER LOW VORT MAX. A STRONG LOW LEVEL JET WILL MOVE ACROSS WISCONSIN ON TUESDAY...BUT THE NOSE OF IT WILL BE OVER CENTRAL WI RATHER THAN SOUTHERN WI. WITH PRECIPITABLE WATER VALUES INCREASE TO JUST OVER 1 INCH ON TUESDAY WHICH IS NEARLY 2 STANDARD DEVIATIONS ABOVE NORMAL FOR OCTOBER. INTRODUCED CATEGORICAL POPS ACROSS MUCH OF THE MKX FORECAST AREA FROM WEST TO EAST TUESDAY. HOWEVER...HIGHEST RAINFALL TOTALS WILL BE NORTH OF THE MKX FORECAST AREA. DRY AIR WILL WRAP INTO SOUTHERN WI TUE AFTERNOON/NIGHT AS THE SYSTEM TRACKS EASTWARD. THE UPPER TROUGH WILL STILL BE DRIFTING THROUGH THE GREAT LAKES REGION THROUGH WEDNESDAY...THUS LIGHT RAIN SHOWERS WILL BE PROBABLE DUE TO STEEP LOW LEVEL LAPSE RATES. THERE WILL BE A SHORT PERIOD OF DRY AND COOL WEATHER THURSDAY WITH WEAK UPPER LEVEL RIDGING. LONG TERM... FRIDAY AND BEYOND...FORECAST CONFIDENCE MEDIUM. THEN ANOTHER ELONGATED UPPER TROUGH WILL DROP DOWN OUT OF WESTERN CANADA AND MOVE ACROSS THE UPPER MIDWEST THURSDAY NIGHT THROUGH THE WEEKEND. THERE COULD BE A FEW LIGHT SHOWERS ASSOCIATED WITH THE LEADING EDGE OF THIS UPPER TROUGH. 850MB TEMPS ARE EXPECTED TO DROP TO AROUND -2C TO -8C WITH THE GFS COLDEST. THIS MEANS HIGHS IN THE UPPER 40S/50S FOR SATURDAY AND SUNDAY WITH A POTENTIAL WIDESPREAD FREEZE SUNDAY NIGHT. AVIATION/12Z TAFS/... HIGH PRESSURE MOVING EAST INTO WISCONSIN TODAY AND TONIGHT. THIS WILL BRING VFR CONDITIONS. AT THIS TIME STRATUS TRAVERSING PORTIONS OF NORTHERN AND CENTRAL WISCONSIN WILL STAY TO THE NORTH OF TAF ROUTES THIS MORNING. POTENTIAL FOR LAKE CLOUDS TO DEVELOP LATER TONIGHT INTO MONDAY MORNING AS WINDS TURN ONSHORE WITH COLDER TEMPERATURES ALOFT OVER THE RELATIVELY WARMER LAKE WATER TEMPS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...ET/WOOD TODAY/TONIGHT AND AVIATION/MARINE...COLLAR MONDAY THROUGH SATURDAY...MRC
Hazardous weather outlook, Oct 13, 2:47 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 247 PM CDT SUN OCT 13 2013 WIZ046-047-051-052-056>060-062>072-142000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 247 PM CDT SUN OCT 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT AREAS OF FROST ARE EXPECTED TO DEVELOP LATER TONIGHT AWAY FROM LAKE MICHIGAN AS TEMPERATURES DIP INTO THE LOWER TO MIDDLE 30S. A FROST ADVISORY GOES INTO EFFECT FOR MOST OF THE AREA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY AS LOW PRESSURE MOVES INTO WISCONSIN FROM THE NORTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-142000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 247 PM CDT SUN OCT 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS MONDAY NIGHT INTO WEDNESDAY...AS LOW PRESSURE MOVES ACROSS THE UPPER MIDWEST. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY AS LOW PRESSURE MOVES INTO WISCONSIN FROM THE PLAINS. WWW.WEATHER.GOV/MKX KAVINSKY
Nearby
Frost Advisories in Wisconsin, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.